# SDR A6WA200940122

- Difficulty date: March 13, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 21,859 hours, 20,846 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393222
- Part serial: 98113H3715
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE RT COCKPIT WINDOW CRACKED.  REMOVED AND REPLACED F/O`S WINDOW IAW AMM 56-12-01.  OPS AND LEAK CHECK GOOD.  (K)
